Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 13, Issue 4, 2019
Metadata
 

Localizing subcategories in the bootstrap category of filtered C*-algebras
George Nadareishvili
pp. 1209–1233
Abstract | Full-Text PDF (331 KB) | Metadata

Measures on differentiable stacks
Marius Crainic and João Nuno Mestre
pp. 1235–1294
Abstract | Full-Text PDF (489 KB) | Metadata

The Baum–Connes property for a quantum (semi-)direct product
Rubén Martos
pp. 1295–1357
Abstract | Full-Text PDF (508 KB) | Metadata

Index theorems for Fredholm, semi-Fredholm, and almost periodic operators: all in one example
Hideki Inoue and Serge Richard
pp. 1359–1380
Abstract | Full-Text PDF (317 KB) | Metadata

Positive scalar curvature and Poincaré duality for proper actions
Hao Guo, Varghese Mathai and Hang Wang
pp. 1381–1433
Abstract | Full-Text PDF (454 KB) | Metadata

Inductive limits of projective $C$*-algebras
Hannes Thiel
pp. 1435–1462
Abstract | Full-Text PDF (345 KB) | Metadata

Homotopy morphisms between convolution homotopy Lie algebras
Daniel Robert-Nicoud and Felix Wierstra
pp. 1463–1520
Abstract | Full-Text PDF (471 KB) | Metadata

Polynomial monads and delooping of mapping spaces
Michael A. Batanin and Florian De Leger
pp. 1521–1576
Abstract | Full-Text PDF (408 KB) | Metadata

Simple equivariant C*-algebras whose full and reduced crossed products coincide
Yuhei Suzuki
pp. 1577–1585
Abstract | Full-Text PDF (226 KB) | Metadata